# SDR ASAA2022022137529

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,322 hours, 7,691 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LDG LH FMC FAILED REPEATEDLY WITH "FMC P/RST" LIGHT AND VTK MSG ON CA'S MFD. GROUNDED - YES. REBOOTED L & R FMC'S. BOTH OP NML - NO CURRENT FAULTS.
